# SDR HNAA2011081200246

- Difficulty date: August 7, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 48,489 hours, 53,390 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 731840
- Part serial: 422776
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 STANDBY HYD PUMP HOT CAUTION LIGHT ILLUMINATED, FOLLOWED THEN BY STANDBY PUMP CIRCUIT BREAKER POPPED.  SWAP OVER TEMP SENSOR TO SPARE.  NO FIX.  SWAP BACK TO ORIGINAL POSITION.  R & R NR2 STANDBY PUMP IAW 29-11-17.  LEAKED AND OPS CHECKED GOOD.
